MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 53MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY

DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 53MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Catalog Number 129454120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Scarring (2061)
Date of Event 06/06/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent left arthroscopy and debridement for excessive scarring, pain and decreased rom to the left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT TRAY SLEEVE POR M/L 53MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8539388
Report Number1818910-2019-91279
Device Sequence Number361090
Product Code NJL
UDI-Device Identifier10603295026433
UDI-Public10603295026433
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number129454120
Device Lot Number447020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR